Pair of (generalized-)derivations on rings and Banach algebras
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 857-866
https://doi.org/10.4134/BKMS.2009.46.5.857
Printed September 1, 2009
Feng Wei and Zhankui Xiao
Beijing Institute of Technology and Beijing Institute of Technology
Abstract : Let $n$ be a fixed positive integer, $\mathcal{R}$ be a $2n!$-torsion free prime ring and $\mu, \nu$ be a pair of generalized derivations on $\mathcal{R}$. If $\langle\mu^2(x)+\nu(x),x^n\rangle=0$ for all $x\in \mathcal{R}$, then $\mu$ and $\nu$ are either left multipliers or right multipliers. Let $n$ be a fixed positive integer, $\mathcal{R}$ be a noncommutative $2n!$-torsion free prime ring with the center $\mathcal{C_R}$ and $d, g$ be a pair of derivations on $\mathcal{R}$. If $\langle d^2(x)+g(x), x^n\rangle\in \mathcal{C_R}$ for all $x\in \mathcal{R}$, then $d=g=0$. Then we apply these purely algebraic techniques to obtain several range inclusion results of pair of (generalized-)derivations on a Banach algebra.
Keywords : (generalized-)derivation, (semi-)prime ring, Banach algebra
MSC numbers : 16W25, 16N60, 47B47
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd